On monotone mappings in modular function spaces

Buthinah A. Bin Dehaish, Mohamed A. Khamsi

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We prove the existence of fixed points of monotone ρ-nonexpansive mappings in ρ-uniformly convex modular function spaces. This is the modular version of Browder and Göhde fixed point theorems for monotone mappings. We also discuss the validity of this result in modular function spaces where the modular is uniformly convex in every direction. This property has never been considered in the context of modular spaces.

Original languageBritish English
Pages (from-to)5219-5228
Number of pages10
JournalJournal of Nonlinear Science and Applications
Volume9
Issue number8
DOIs
StatePublished - 2016

Keywords

  • Fixed point
  • Krasnoselskii iteration
  • Modular function spaces
  • Monotone mapping
  • Nonexpansive mapping
  • Partially ordered
  • Uniformly convex
  • Uniformly convex in every direction

Fingerprint

Dive into the research topics of 'On monotone mappings in modular function spaces'. Together they form a unique fingerprint.

Cite this